# SDR 07FDEA01620

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,604 hours, 11,868 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CORROSION AT C42A-43A, P26 LT/RT REPAIR PERFORMED BY BLEND OUT IAW SRM 51-74-00 AND FLAP PEENING IAW SRM 51-29-00, APPROVED BY EA 6-5220-99215 AND RAS/DATLS/0003162/2006 ISS B.
